# SDR 07FDEA02229

- Difficulty date: June 20, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 51,840 hours, 10,573 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB293113
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE CAVITY AT XORS = 492 RIB STIFFENER FOUND CRACKED.  [07-09-07]  REMOVED CRACKED RIB STIFFENER AND FABRICATED NEW RIB STIFFENER AS PER DOUGLAS DRAWING ARB2931.  INSTALLED NEW RIB STIFFENER AT LT WING FIXED LEADING EDGE CAVITY AT XORS 492.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
